# SDR DALA2019030601490

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN AT STA 1076 LONGERON 14R (FUS). NRC 00061: CRACK ON FUSELAGE SKIN AT STA 1076 LONGERON 14R WAS REPAIRED PER ETI-17-19-019 R2 AND ER/A 575932-14 REV. ORIGINAL. ACCOMPLISH ER/A 575932-14 SECTION II. AFTER ACCOMPLISHMENT OF SECTION I: PERMANENT REPAIR FOLLOWED UNDER LOG #0965525. ASSOCIATED ER/A 00-575932 ADDED FOR AC 9511. (LP #0971509)
